MathSciNet Relay Station
MathSciNet bibliographic data
MR1946397 11B75 (11A63 52C20 52C22)
Lau, Ka-Sing; Rao, Hui On one-dimensional self-similar tilings and $pq$-tiles. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1401–1414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement